Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 7

All articles in this issue are freely accessible.

Bounding the residual finiteness of free groups
Martin Kassabov and Francesco Matucci.
Proc. Amer. Math. Soc. 139 (2011), 2281-2286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784792
Homeomorphisms of two-point sets
Ben Chad and Chris Good.
Proc. Amer. Math. Soc. 139 (2011), 2287-2293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784793
Immersed surfaces in the modular orbifold
Danny Calegari and Joel Louwsma.
Proc. Amer. Math. Soc. 139 (2011), 2295-2308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784794
Betti numbers of the geometric spaces associated to nonrational simple convex polytopes
Fiammetta Battaglia.
Proc. Amer. Math. Soc. 139 (2011), 2309-2315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784795
Some remarks on symplectic injective stability
Rabeya Basu, Pratyusha Chattopadhyay and Ravi A. Rao.
Proc. Amer. Math. Soc. 139 (2011), 2317-2325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784796
New criterions of existence and conjugacy of Hall subgroups of finite groups
Wenbin Guo and Alexander N. Skiba.
Proc. Amer. Math. Soc. 139 (2011), 2327-2336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784797
On the exponent of the group of points of an elliptic curve over a finite field
Francesco Pappalardi.
Proc. Amer. Math. Soc. 139 (2011), 2337-2341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784798
On Demazure crystals for $U_{q}(G_{2}^{(1)})$
Rebecca L. Jayne and Kailash C. Misra.
Proc. Amer. Math. Soc. 139 (2011), 2343-2356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784799
Symbolic powers and matroids
Matteo Varbaro.
Proc. Amer. Math. Soc. 139 (2011), 2357-2366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784800
Irreducible weight modules over Witt algebras
Xiangqian Guo and Kaiming Zhao.
Proc. Amer. Math. Soc. 139 (2011), 2367-2373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784801
Congruences via modular forms
Robert Osburn and Brundaban Sahu.
Proc. Amer. Math. Soc. 139 (2011), 2375-2381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784802
Topological constructions for multigraded squarefree modules
Hara Charalambous.
Proc. Amer. Math. Soc. 139 (2011), 2383-2397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784803
The positivity of the first coefficients of normal Hilbert polynomials
Shiro Goto, Jooyoun Hong and Mousumi Mandal.
Proc. Amer. Math. Soc. 139 (2011), 2399-2406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784804
Picard-Vessiot extensions for real fields
Elżbieta Sowa.
Proc. Amer. Math. Soc. 139 (2011), 2407-2413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784805
Canonical filtrations of Gorenstein injective modules
Edgar E. Enochs and Zhaoyong Huang.
Proc. Amer. Math. Soc. 139 (2011), 2415-2421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784806
Preservation of the residual classes numbers by polynomials
Jean-Luc Chabert and Youssef Fares.
Proc. Amer. Math. Soc. 139 (2011), 2423-2430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784807
Finding integral diagonal pairs in a two dimensional $\mathcal{N}$–set
Lev A. Borisov and Renling Jin.
Proc. Amer. Math. Soc. 139 (2011), 2431-2434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784808
Minimal non-elementary Lie algebras
Kristen Stagg and Ernest Stitzinger.
Proc. Amer. Math. Soc. 139 (2011), 2435-2437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784809
Generators of a Picard modular group in two complex dimensions
Elisha Falbel, Gábor Francsics, Peter D. Lax and John R. Parker.
Proc. Amer. Math. Soc. 139 (2011), 2439-2447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784810
Local equivalence problem for Levi flat hypersurfaces
Giuseppe Della Sala.
Proc. Amer. Math. Soc. 139 (2011), 2449-2461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784811
Estimates of gradient and of Jacobian of harmonic mappings defined in the unit disk
David Kalaj.
Proc. Amer. Math. Soc. 139 (2011), 2463-2472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784812
On multilinear determinant functionals
Philip T. Gressman.
Proc. Amer. Math. Soc. 139 (2011), 2473-2484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784813
Ergodic actions of convergent Fuchsian groups on quotients of the noncommutative Hardy algebras
Alvaro Arias and Frédéric Latrémolière.
Proc. Amer. Math. Soc. 139 (2011), 2485-2496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784814
Multipliers and essential norm on the Drury-Arveson space
Quanlei Fang and Jingbo Xia.
Proc. Amer. Math. Soc. 139 (2011), 2497-2504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784815
On the asymptotic behavior of weakly lacunary series
C. Aistleitner, I. Berkes and R. Tichy.
Proc. Amer. Math. Soc. 139 (2011), 2505-2517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784816
Generic nondegeneracy in convex optimization
Dmitriy Drusvyatskiy and Adrian S. Lewis.
Proc. Amer. Math. Soc. 139 (2011), 2519-2527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784817
On injective von Neumann algebras
G. Racher.
Proc. Amer. Math. Soc. 139 (2011), 2529-2541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784818
On the sweeping out property for convolution operators of discrete measures
G. A. Karagulyan.
Proc. Amer. Math. Soc. 139 (2011), 2543-2552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784819
Concave unimodal maps have no majorisation relations between their ergodic measures
Jacob Steel.
Proc. Amer. Math. Soc. 139 (2011), 2553-2558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784820
Low-dimensional manifolds with non-negative curvature and maximal symmetry rank
Fernando Galaz-Garcia and Catherine Searle.
Proc. Amer. Math. Soc. 139 (2011), 2559-2564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784821
A remark on the isotropy constant of polytopes
David Alonso-Gutiérrez.
Proc. Amer. Math. Soc. 139 (2011), 2565-2569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784825
Almost quarter-pinched Kähler metrics and Chern numbers
Martin Deraux and Harish Seshadri.
Proc. Amer. Math. Soc. 139 (2011), 2571-2576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784826
Circle packing coordinates for the moduli space of tori
G. Brock Williams.
Proc. Amer. Math. Soc. 139 (2011), 2577-2585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784827
Multiplicative strong unimodality for positive stable laws
Thomas Simon.
Proc. Amer. Math. Soc. 139 (2011), 2587-2595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784828
Differential forms, fluids, and finite models
Scott O. Wilson.
Proc. Amer. Math. Soc. 139 (2011), 2597-2604
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784829
Minimal sequences of Reidemeister moves on diagrams of torus knots
Chuichiro Hayashi and Miwa Hayashi.
Proc. Amer. Math. Soc. 139 (2011), 2605-2614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784830
Transversely Cantor laminations as inverse limits
Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Marta Macho Stadler.
Proc. Amer. Math. Soc. 139 (2011), 2615-2630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784831
Turaev genus, knot signature, and the knot homology concordance invariants
Oliver T. Dasbach and Adam M. Lowrance.
Proc. Amer. Math. Soc. 139 (2011), 2631-2645
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784832
The Rasmussen invariant of a homogeneous knot
Tetsuya Abe.
Proc. Amer. Math. Soc. 139 (2011), 2647-2656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2784833
American Mathematical Society